# SDR ASAA2014031607209

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,141 hours, 7,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT WARNING ILLUMINATED DURING CLIMB.  QRH PROC ACCOMPLISHED.  LIGHT EXTINGUISHED. ILLUMINATED DURING RECALL, EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  RT PACK LOGGED TCV FAULT LAST FLT.  PERFORMED FIM 21-62, TASK 831 & FAULT CLEARED.  NO HISTORY OF FAULT LAST 60 DAYS.  ETOPS GROUND VERIFICATION CK GOOD WITH BITE CK FIM 21-62, TASK 801.
